# SDR SIMA20150401005

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,490 hours, 24,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL FROM FRONT OF AC ROW ONE FOR SHORT TIME THEN WENT AWAY.  TROUBLE SHOT IAW FIM TASK 21-20-00-810-801-A.  SUSPECT FAULTY FLASHLIGHT ASSEMBLY ABOVE FLIGHT ATTENDANTS SEAT.  R & R FLASHLIGHT ASSEMBLY ABOVE FLIGHT ATTENDANTS SEAT IAW AMM 33-50-16.   ALL CHECKED GOOD.
